![]() |
Volumn 9, Issue 1-4, 1999, Pages 643-646
|
Longitudinal modes of quantum dots in magnetic fields
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
DENSITY FUNCTIONAL THEORY;
MAGNETIC FIELDS;
NANOCRYSTALS;
SPIN POLARIZATION;
DENSITY RESPONSE;
FAR INFRARED;
LOCAL SPIN DENSITY FUNCTIONAL THEORY;
LONGITUDINAL MODES;
PARABOLIC CONFINEMENTS;
STATIC MAGNETIC FIELDS;
TWO-DIMENSIONAL QUANTUM DOTS;
SEMICONDUCTOR QUANTUM DOTS;
|
EID: 0033451275
PISSN: 14346060
EISSN: None
Source Type: Journal
DOI: 10.1007/978-3-642-88188-6_131 Document Type: Article |
Times cited : (2)
|
References (19)
|